| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented with peripheral artery disease.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified external iliac artery.A 7.0mm x 60mm x 135cm sterling balloon catheter was advanced for dilatation and was inflated twice at 10 atmospheres (atm) for 15 seconds.However, during the third inflation at 12 atm for 5 seconds, the balloon ruptured.The device was removed from the patient and the procedure was completed with a non-boston scientific device.No patient complications nor injuries were reported.The patient condition was good.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).